Genetics of hermaphroditism in Drosophila virilis

Lebedeff, G. A. (December 1934) Genetics of hermaphroditism in Drosophila virilis. Proceedings of the National Academy of Sciences, 20 (12). pp. 613-616.

Item Type: Paper
Subjects: organism description > animal > insect > Drosophila
Communities: The Carnegie Institution Department of Genetics
Depositing User: Elizabeth Pessala
Date: 15 December 1934
Date Deposited: 23 May 2017 17:41
Last Modified: 23 May 2017 17:41
PMCID: PMC1076498

Actions (login required)

Administrator's edit/view item Administrator's edit/view item
CSHL HomeAbout CSHLResearchEducationNews & FeaturesCampus & Public EventsCareersGiving